# SDR COMA9630132

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C821452
- Condition: Binding
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE CONDITION CONTROL IS BINDING.  REPLACED THE LT CONDITION CABLE SECTION BETWEEN HMU AND PCU.
